Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Romanovskii, Nikolai Semenovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 53
Presentations: 3

Number of views:
This page:2188
Abstract pages:10705
Full texts:2772
References:1189
Professor
Doctor of physico-mathematical sciences (1986)
E-mail:
Website: http://math.nsc.ru/LBRT/a4/rom/Rom.htm

http://www.mathnet.ru/eng/person23330
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225041

Publications in Math-Net.Ru
2021
1. N. S. Romanovskiy, “Two facts on model theory for divisible rigid groups”, Algebra Logika, 60:3 (2021),  353–357  mathnet; Algebra and Logic, 60:3 (2021), 236–238
2. N. S. Romanovskii, “Coordinate groups of irreducible algebraic sets over divisible metabelian $r$-groups”, Algebra Logika, 60:2 (2021),  176–194  mathnet; Algebra and Logic, 60:2 (2021), 115–127
2020
3. N. S. Romanovskii, “Divisible rigid groups. IV. Definable subgroups”, Algebra Logika, 59:3 (2020),  344–366  mathnet; Algebra and Logic, 59:3 (2020), 237–252  isi  scopus
4. N. S. Romanovskii, “Metabelian pro-$p$-groups with a single relation”, Algebra Logika, 59:1 (2020),  116–122  mathnet; Algebra and Logic, 59:1 (2020), 82–86  isi  scopus
5. N. S. Romanovskii, “Об универсальных теориях метабелевых обобщенно жестких групп”, Sibirsk. Mat. Zh., 61:5 (2020),  1101–1107  mathnet
6. N. S. Romanovskii, E. I. Timoshenko, “Об элементарной эквивалентности и прямых разложениях частично коммутативных групп многообразий”, Sibirsk. Mat. Zh., 61:3 (2020),  681–686  mathnet
7. N. S. Romanovskii, “Нётеровость по уравнениям метабелевых $r$-групп”, Sibirsk. Mat. Zh., 61:1 (2020),  194–200  mathnet
2019
8. D. N. Azarov, N. S. Romanovskii, “Finite homomorphic images of groups of finite rank”, Sibirsk. Mat. Zh., 60:3 (2019),  483–488  mathnet  elib; Siberian Math. J., 60:3 (2019), 373–376  isi  scopus
9. N. S. Romanovskii, “Generalized rigid metabelian groups”, Sibirsk. Mat. Zh., 60:1 (2019),  194–200  mathnet  elib; Siberian Math. J., 60:1 (2019), 148–152  isi  scopus
2018
10. N. S. Romanovskii, “Divisible Rigid Groups. III. Homogeneity and Quantifier Elimination”, Algebra Logika, 57:6 (2018),  733–748  mathnet; Algebra and Logic, 57:6 (2019), 478–489  isi  scopus
11. A. G. Myasnikov, N. S. Romanovskii, “Divisible rigid groups. II. Stability, saturation, and elementary submodels”, Algebra Logika, 57:1 (2018),  43–56  mathnet; Algebra and Logic, 57:1 (2018), 29–38  isi  scopus
12. N. S. Romanovskii, “Generalized rigid groups: definitions, basic properties, and problems”, Sibirsk. Mat. Zh., 59:4 (2018),  891–896  mathnet  elib; Siberian Math. J., 59:4 (2018), 705–709  isi  scopus
2017
13. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
14. N. S. Romanovskii, “Divisible rigid groups. Algebraic closedness and elementary theory”, Algebra Logika, 56:5 (2017),  593–612  mathnet; Algebra and Logic, 56:5 (2017), 395–408  isi  scopus
15. A. G. Myasnikov, N. S. Romanovskii, “Model-theoretic aspects of the theory of divisible rigid soluble groups”, Algebra Logika, 56:1 (2017),  121–125  mathnet; Algebra and Logic, 56:1 (2017), 82–84  isi  scopus
2016
16. N. S. Romanovskii, “Partially divisible completions of rigid metabelian pro-$p$-groups”, Algebra Logika, 55:5 (2016),  571–586  mathnet; Algebra and Logic, 55:5 (2016), 376–386  isi  scopus
17. N. S. Romanovskii, “Decomposition of a group over an Abelian normal subgroup”, Algebra Logika, 55:4 (2016),  478–492  mathnet; Algebra and Logic, 55:4 (2016), 315–326  isi  scopus
2015
18. N. S. Romanovskii, “Algebraic sets in a finitely generated rigid $2$-step solvable pro-$p$-group”, Algebra Logika, 54:6 (2015),  733–747  mathnet  mathscinet; Algebra and Logic, 54:6 (2016), 478–488  isi  scopus
19. Ch. K. Gupta, N. S. Romanovskii, “$\mathbb Q$-completions of free solvable groups”, Algebra Logika, 54:2 (2015),  193–211  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 127–139  isi  scopus
20. N. S. Romanovskiy, “Hilbert's Nullstellensatz in algebraic geometry over rigid soluble groups”, Izv. RAN. Ser. Mat., 79:5 (2015),  201–214  mathnet  mathscinet  elib; Izv. Math., 79:5 (2015), 1051–1063  isi  scopus
2014
21. S. G. Afanas'eva, N. S. Romanovskii, “Rigid metabelian pro-$p$-groups”, Algebra Logika, 53:2 (2014),  162–177  mathnet  mathscinet; Algebra and Logic, 53:2 (2014), 102–113  isi  scopus
2013
22. N. S. Romanovskii, “Irreducibility of an affine space in algebraic geometry over a group”, Algebra Logika, 52:3 (2013),  386–391  mathnet  mathscinet; Algebra and Logic, 52:3 (2013), 262–265  isi
2012
23. N. S. Romanovskii, “Universal theories for free solvable groups”, Algebra Logika, 51:3 (2012),  385–391  mathnet  mathscinet  zmath; Algebra and Logic, 51:3 (2012), 259–263  isi  scopus
2011
24. A. G. Myasnikov, N. S. Romanovskii, “Universal theories for rigid soluble groups”, Algebra Logika, 50:6 (2011),  802–821  mathnet  mathscinet  zmath; Algebra and Logic, 50:6 (2012), 539–552  isi  scopus
2010
25. N. S. Romanovskii, “Coproducts of rigid groups”, Algebra Logika, 49:6 (2010),  803–818  mathnet  mathscinet; Algebra and Logic, 49:6 (2010), 539–550  isi  scopus
2009
26. N. S. Romanovskii, “Irreducible algebraic sets over divisible decomposed rigid groups”, Algebra Logika, 48:6 (2009),  793–818  mathnet  mathscinet  zmath; Algebra and Logic, 48:6 (2009), 449–464  isi  scopus
27. N. S. Romanovskii, “Equational Noetherianness of rigid soluble groups”, Algebra Logika, 48:2 (2009),  258–279  mathnet  mathscinet  zmath; Algebra and Logic, 48:2 (2009), 147–160  isi  scopus
2008
28. N. S. Romanovskii, “Divisible rigid groups”, Algebra Logika, 47:6 (2008),  762–776  mathnet  mathscinet  zmath; Algebra and Logic, 47:6 (2008), 426–434  isi  scopus
29. N. S. Romanovskii, I. P. Shestakov, “Noetherianness of wreath products of Abelian Lie algebras with respect to equations of universal enveloping algebra”, Algebra Logika, 47:4 (2008),  475–490  mathnet  mathscinet  zmath; Algebra and Logic, 47:4 (2008), 269–278  isi  scopus
2007
30. N. S. Romanovskii, “Algebraic sets in metabelian groups”, Algebra Logika, 46:4 (2007),  503–513  mathnet  mathscinet  zmath; Algebra and Logic, 46:4 (2007), 274–280  isi  scopus
31. Ch. K. Gupta, N. S. Romanovskii, “The property of being equationally Noetherian for some soluble groups”, Algebra Logika, 46:1 (2007),  46–59  mathnet  mathscinet  zmath; Algebra and Logic, 46:1 (2007), 28–36  isi  scopus
2006
32. Ch. K. Gupta, N. S. Romanovskii, “The Word Problem for Polynilpotent Groups with a Single Primitive Defining Relation”, Algebra Logika, 45:1 (2006),  28–43  mathnet  mathscinet  zmath  elib; Algebra and Logic, 45:1 (2006), 17–25  elib  scopus
2005
33. V. N. Remeslennikov, N. S. Romanovskii, “Irreducible Algebraic Sets in Metabelian Groups”, Algebra Logika, 44:5 (2005),  601–621  mathnet  mathscinet  zmath; Algebra and Logic, 44:5 (2005), 336–347  scopus
2004
34. V. N. Remeslennikov, N. S. Romanovskii, “Metabelian Products of Groups”, Algebra Logika, 43:3 (2004),  341–352  mathnet  mathscinet  zmath  elib; Algebra and Logic, 43:3 (2004), 190–197  elib  scopus
2003
35. N. S. Romanovskii, E. I. Timoshenko, “On some elementary properties of soluble groups of derived length 2”, Sibirsk. Mat. Zh., 44:2 (2003),  438–443  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 350–354  isi
2001
36. V. N. Remeslennikov, N. S. Romanovskii, “Quasivarieties and $q$-Compact Classes of Abelian Groups”, Algebra Logika, 40:6 (2001),  675–684  mathnet  mathscinet  zmath; Algebra and Logic, 40:6 (2001), 378–383  scopus
1999
37. N. S. Romanovskii, “On Shmel'kin embeddings for abstract and profinite groups”, Algebra Logika, 38:5 (1999),  598–612  mathnet  mathscinet
38. N. S. Romanovskii, “On a Freiheitssatz for products of groups”, Algebra Logika, 38:3 (1999),  354–367  mathnet  mathscinet
1997
39. N. S. Romanovskii, “Normal automorphisms of free solvable pro-$p$-groups”, Algebra Logika, 36:4 (1997),  441–453  mathnet  mathscinet
1996
40. Ch. K. Gupta, N. S. Romanovskii, “Normal automorphisms of a pro-$p$-group that is free in the variety $\mathscr{N}_2\mathscr{A}$”, Algebra Logika, 35:3 (1996),  249–267  mathnet  mathscinet
1993
41. N. S. Romanovskii, V. Yu. Boluts, “Normal automorphisms of free $2$-step solvable pro-$p$-groups”, Algebra Logika, 32:4 (1993),  441–449  mathnet  mathscinet
1989
42. S. S. Goncharov, A. V. Molokov, N. S. Romanovskii, “Nilpotent groups of finite algorithmic dimension”, Sibirsk. Mat. Zh., 30:1 (1989),  82–88  mathnet  mathscinet  zmath; Siberian Math. J., 30 (1989), 63–68  isi
1986
43. N. S. Romanovskii, “A generalized theorem on freedom for pro-$p$-groups”, Sibirsk. Mat. Zh., 27:2 (1986),  154–170  mathnet  mathscinet  zmath; Siberian Math. J., 27:2 (1986), 267–280  isi
1985
44. N. S. Romanovskii, “An example of a $\gamma$-diagram of groups, which is not a diagram of a nilpotent completion”, Sibirsk. Mat. Zh., 26:4 (1985),  194–195  mathnet  mathscinet  zmath
1982
45. N. S. Romanovskii, “The word problem for centrally metabelian groups”, Sibirsk. Mat. Zh., 23:4 (1982),  201–205  mathnet  mathscinet  zmath
1980
46. N. S. Romanovskii, “On the elementary theory of an almost polycyclic group”, Mat. Sb. (N.S.), 111(153):1 (1980),  135–143  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:1 (1981), 125–132  isi
47. N. S. Romanovskii, “The embedding problem for abelian-by-nilpotent groups”, Sibirsk. Mat. Zh., 21:2 (1980),  170–174  mathnet  mathscinet  zmath; Siberian Math. J., 21:2 (1980), 273–276  isi
1977
48. N. S. Romanovskii, “Free subgroups of finitely-presented groups”, Algebra Logika, 16:1 (1977),  88–97  mathnet  mathscinet
1974
49. N. S. Romanovskii, “Certain algorithmic problems for solvable groups”, Algebra Logika, 13:1 (1974),  26–34  mathnet  mathscinet
1972
50. N. S. Romanovskii, “A freedom theorem for groups with one defining relation in the varieties of solvable and nilpotent groups of given lengths”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  93–99  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 93–99
1971
51. N. S. Romanovskii, “Identity bases for certain matrix groups”, Algebra Logika, 10:4 (1971),  401–406  mathnet  mathscinet
52. N. S. Romanovskii, “Subgroups of general and special linear groups over a ring”, Mat. Zametki, 9:6 (1971),  699–708  mathnet  mathscinet  zmath; Math. Notes, 9:6 (1971), 405–409
53. N. S. Romanovskii, “Generating and defining relations of the full linear group over a local ring”, Sibirsk. Mat. Zh., 12:4 (1971),  922–925  mathnet  mathscinet  zmath; Siberian Math. J., 12:4 (1971), 667–669
1969
54. M. I. Kargapolov, V. N. Remeslennikov, N. S. Romanovskii, V. A. Roman'kov, V. A. Churkin, “Algorithmic questions for $\sigma $-powered groups”, Algebra Logika, 8:6 (1969),  643–659  mathnet  mathscinet
55. N. S. Romanovskii, “Finite approximabiliyt of free products with respect to occurrence”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1324–1329  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1245–1249
56. N. S. Romanovskii, “Subgroups between special linear groups over a ring and its subring”, Mat. Zametki, 6:3 (1969),  335–345  mathnet  mathscinet  zmath; Math. Notes, 6:3 (1969), 657–663
1968
57. N. S. Romanovskii, “Letter to the editor”, Algebra Logika, 7:3 (1968),  123  mathnet
1967
58. N. S. Romanovskii, “Maximal subrings of the field $Q$ and maximal subgroups of the group $SL(n, Q)$”, Algebra i Logika. Sem., 6:4 (1967),  75–82  mathnet  mathscinet

2021
59. V. A. Artamonov, V. S. Drenski, Yu. L. Ershov, M. V. Zaitsev, E. I. Zelmanov, T. Sh. Kal'menov, L. G. Makar-Limanov, A. A. Mikhalëv, A. V. Mikhalëv, V. N. Remeslennikov, N. S. Romanovskii, V. A. Roman'kov, I. P. Shestakov, “Ualbai Utmakhanbetovich Umirbaev (on his 60th birthday)”, Uspekhi Mat. Nauk, 76:2(458) (2021),  187–192  mathnet; Russian Math. Surveys, 76:2 (2021), 373–378  isi
2019
60. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2016
61. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi
2015
62. N. A. Vavilov, A. Kh. Zhurtov, A. S. Kondrat'ev, A. G. Kusraev, V. M. Levchuk, V. D. Mazurov, A. A. Makhnev, Ya. N. Nuzhin, U. M. Pachev, B. I. Plotkin, N. S. Romanovskii, “Koibaev Vladimir Amurkhanovich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 17:2 (2015),  68–70  mathnet

Presentations in Math-Net.Ru
1. Определимость разрешимых групп типами
N. S. Romanovskii
Research Seminar of the Department of Higher Algebra MSU
October 31, 2016
2. Логические аспекты теории жестких разрешимых групп
N. S. Romanovskii
Omsk Algebraic Seminar
March 2, 2012 14:00
3. О представлениях жестких разрешимых групп через определяющие соотношения
N. S. Romanovskii
Omsk Algebraic Seminar
April 27, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022